Title: Bounded operator approach to tomita-takesaki theory
Authors: Rieffel, Ma ×
Van Daele, Alphons #
Issue Date: 1977
Publisher: Pacific journal mathematics
Series Title: Pacific journal of mathematics vol:69 issue:1 pages:187-221
ISSN: 0030-8730
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science